Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 728565, 18 pages
http://dx.doi.org/10.1155/2012/728565
Research Article

-Plot for Testing Spherical Symmetry for High-Dimensional Data with a Small Sample Size

College of Business, University of New Haven, 300 Boston Post Road, West Haven, CT 06516, USA

Received 3 August 2012; Accepted 16 October 2012

Academic Editor: Jose Sarabia

Copyright © 2012 Jiajuan Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K.-C. Li, “Sliced inverse regression for dimension reduction,” Journal of the American Statistical Association, vol. 86, no. 414, pp. 316–342, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K.-C. Li, “On principal Hessian directions for data visualization and dimension reduction: another application of Stein's lemma,” Journal of the American Statistical Association, vol. 87, no. 420, pp. 1025–1039, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. R. D. Cook, “Principal Hessian directions revisited,” Journal of the American Statistical Association, vol. 93, no. 441, pp. 84–94, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. D. Cook and B. Li, “Dimension reduction for conditional mean in regression,” The Annals of Statistics, vol. 30, no. 2, pp. 455–474, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. J. R. Healy, “Multivariate normal plotting,” Applied Statistics, vol. 17, pp. 157–161, 1968. View at Google Scholar
  6. N. J. H. Small, “Plotting squared radii,” Biometrika, vol. 65, pp. 657–658, 1978. View at Google Scholar
  7. S. K. Ahn, “F-probability plot and its application to multivariate normality,” Communications in Statistics, vol. 21, pp. 997–1023, 1992. View at Google Scholar
  8. J. A. Koziol, “Probability plots for assessing multivariate normality,” The Statistician, vol. 42, pp. 161–173, 1993. View at Google Scholar
  9. B. M. Brown and T. P. Hettmansperger, “Normal scores, normal plots, and tests for normality,” Journal of the American Statistical Association, vol. 91, no. 436, pp. 1668–1675, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J.-J. Liang and P. M. Bentler, “A t-distribution plot to detect non-multinormality,” Computational Statistics & Data Analysis, vol. 30, no. 1, pp. 31–44, 1999. View at Publisher · View at Google Scholar
  11. R. Li, K. T. Fang, and L. X. Zhu, “Some Q-Q probability plots to test Spherical and Elliptical symmetry,” Journal of Computational and Graphical Statistics, vol. 6, pp. 435–450, 1997. View at Google Scholar
  12. K. T. Fang, S. Kotz, and K. W. Ng, Symmetric Multivariate and Related Distributions, Chapman and Hall, London, UK, 1990.
  13. K. T. Fang and J. Liang, “Testing Spherical and Elliptical symmetry,” in Encyclopedia of Statistical Sciences, S. Kotz, C. B. Read, and D. L. Banks, Eds., vol. 3, pp. 686–691, John Wiley & Sons, New York, NY, USA, 1999. View at Google Scholar
  14. V. I. Koltchinskii and L. Li, “Testing for Spherical symmetry of a multivariate distribution,” Journal of Multivariate Analysis, vol. 65, no. 2, pp. 228–244, 1998. View at Publisher · View at Google Scholar
  15. C. Diks and H. Tong, “A test for symmetries of multivariate probability distributions,” Biometrika, vol. 86, no. 3, pp. 605–614, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Ghosh, “A new graphical tool to detect non-normality,” Journal of the Royal Statistical Society B, vol. 58, no. 4, pp. 691–702, 1996. View at Google Scholar · View at Zentralblatt MATH
  17. K.-T. Fang, R.-Z. Li, and J.-J. Liang, “A multivariate version of Ghosh's T3-plot to detect non-multinormality,” Computational Statistics & Data Analysis, vol. 28, no. 4, pp. 371–386, 1998. View at Publisher · View at Google Scholar
  18. K. T. Fang and Y. T. Zhang, Generalized Multivariate Analysis, Springer, Berlin, Germany, 1990.
  19. J. Läuter, “Exact t and F tests for analyzing studies with multiple endpoints,” Biometrics, vol. 52, no. 3, pp. 964–970, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. K. T. Fang, L. X. Zhu, and P. M. Bentler, “A necessary test of goodness of fit for sphericity,” Journal of Multivariate Analysis, vol. 45, no. 1, pp. 34–55, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Läuter, E. Glimm, and S. Kropf, “New multivariate tests for data with an inherent structure,” Biometrical Journal, vol. 38, no. 1, pp. 5–23, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Y. Tashiro, “On methods for generating uniform random points on the surface of a sphere,” Annals of the Institute of Statistical Mathematics, vol. 29, no. 2, pp. 295–300, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. K.-T. Fang and Y. Wang, Number-Theoretic Methods in Statistics, Chapman and Hall, London, UK, 1994.
  24. E. Walker and S. P. Wright, “Comparing curves using additive models,” Journal of Quality Technology, vol. 34, pp. 118–129, 2002. View at Google Scholar
  25. D. A. S. Fraser and K. W. Ng, “Multivariate regression analysis with Spherical error,” in Multivariate Analysis—V, P. R. Krishnaiah, Ed., pp. 369–386, North-Holland, 1980. View at Google Scholar · View at Zentralblatt MATH